# SDR CNQR2012052286445

- Difficulty date: May 22, 2012
- Submitted: May 22, 2012
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N1EL
- Make and model: Cessna 510
- Aircraft serial: 5100061
- Aircraft time: 998 hours, 463 cycles
- Engine: Pwc PW615FA
- Engine time: 998 hours, 463 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Cracked
- Location: Zone 400
- Part time: 998 hours, 463 cycles
- Stage of operation: CR
- How discovered: E
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

A CRACK WAS DISCOVERED IN THE ENGINE ACCESSORY GEARBOX NEAR THE STARTER/GENERATOR MOUNTING FLANGE. DURING THE AIRCRAFT`S LAST FLIGHT IT EXPERIENCED A GENERATOR BEARING FAILURE.  DURING THE POST RUNS, AFTER PART REPLACEMENT AN OIL LEAK WAS DISCOVERED COMING FROM A HAIRLINE CRACK IN THE GEARBOX.  CRACK WAS VERIFIED VIA EDDY CURRENT INSPECTION.
